# SDR IPXA2019051742214

- Difficulty date: April 29, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LONGERON 52 IS CORRODED BETWEEN STA. Y=5.0 AND Y=5-32. REPAIRED CORRODED LONGERON 52 BETWEEN STA. Y=5.0 & Y=5-32 IAW EA 011-5310-01-A7762 REV. I/R AND EO MD11-5330-72574-A. (MAJOR)
